# SDR ABXA20140602204

- Difficulty date: June 2, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220221
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT INBD AUX TRACK LOWER RIB AT STATION 436 HAS AN AREA OF CORROSION.  R & R AIR LOAD RIB AT NR 5 SLAT INBD AUX TRACK INBD RIB IAW SRM 51- 40-02.  CORRODED L2, PN 114T2202-21, SN NSN, PART NAME STRUT, STR & WS LOC ON ACFT LT WING, WS 437.39.  ACFT WAS GNDED.
